# SDR UIE2002F00003

- Difficulty date: June 22, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Engine: Ge CF650C2
- System (JASC): 7530 · Compressor Bleed Control
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF NR 3 ENGINE FIRE WARNING LIGHT CAME ON AND NACELLE HEAT FOR NR 3 ENGINE READ 8 ON BOTH SIDES.  AFRTER LEVELING OFF AND REDUCING POWER, THE LIGHT WENT OUT.  ENGINE SHUT DOWN PERFHB AIRCRAFT RETURNED TO AIRPORT.  C/A:  FOUND 14TH STAGE DUCT CLAMPS LOOSE AT 3 POSITION.  RESECURED DUCT.  INSPECTED ALL ENGINE DUCTS AND PERFORMED LEAK CHECK PER PG.
